# SDR ABXA050205

- Difficulty date: August 24, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 56,252 hours, 58,260 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 49245891
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  PLACED GEAR LEVER IN UPLATCH CHECK POSITION AND GEAR DOOR OPEN LIGHT CAME ON.  RECYCLED GEAR AND BOTH LIGHTS WENT OUT.  INSPECTED LEFT MAIN LANDING GEAR COMPONENT.  FOUND LEFT GEAR ACTUATOR END WORN EXCESSIVELY.  REMOVED AND REPLACED ROD END IAW DC-9 MM 32-32-04 AND PERFORMED LANDING GEAR EXTENSION AND RETRACTION TEST IAW DC-9 MM 32-30-00.  OPS CHECKED GOOD.
